# SDR AWXA200301481

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 39,093 hours, 26,553 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Module
- Part number: 655280776
- Part serial: D00748
- Condition: Faulty
- Location: E/E Bay
- Part time: 42,155 hours, 26,039 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON DESCENT INTO PHX EN ROUTE FROM MSP FLAPS LOCKED OUT AT DETENT POSITION 15 AND NR 3 SLAT WAS STUCK IN INTERMEDIATE POSITION, AMBER INDICATION ON BOTH OVERHEAD INDICATORS, MISSED FIRST APPROACH AND LANDED ON SECOND APPROACH AT FLAP 15, NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED LEADING EDGE SLAT AND FLAP POSITION INDICATION MODULE IAW BMM 27-88-41, OPERATIONAL CHECK WAS GOOD.  VENDORS PRE-TEST OF SLAT AND FLAP POSITION INDICATION ACCESSORY MODULE S/N D00748 CONFIRMED FAILURE OF UNIT. UNIT FAILED TO FULLY EXTEND SLAT NR 3. TEARDOWN OF UNIT IDENTIFIED NR 8 CIRCUIT BOARD DEFECTIVE, REPLACED NR 8 CIRCUIT BOARD AND OVERHAULED UNIT PER CMM 27-56-40, REV. 39.
